# SDR AALA20120410028

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 42,667 hours, 5,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 FLIGHT ATTENDANT STATION EMERGENCY LIGHT TEST SWITCH GUARD BROKEN.  REPLACED RIGHT NUMBER 4 ESCAPE PATH LIGHT TEST SWITCH GUARD.  OPS CHECKED NORMAL.
